# SDR ASOA2015060413049

- Difficulty date: May 19, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 25,595 hours, 18,072 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 379-480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT TRACK SEGMENT BS 379-480 CORRODED SEVERAL AEARS.  RIGHT SIDE RAIL AT 379-480 IS BEYOND ALLOWABLE LIMITS IAW SRM SUP 53-21-49 & REO 670-53-00-013. REPLACE AS REQUIRED.  REMOVED AND INSTALLED NEW RT SIDE SEAT RAIL FS 379-480 IAW AMM 53-00-49-000-801-A03, AMM 53-00-49-400-801 A03.
